# SDR UPS08M52345

- Difficulty date: April 29, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN-STA 6-10 SEAT TRACK CROWN AND BASE AREA, X=8.50 FOUND CORROSION AS MARKED.  STA 6-10 SEAT TRACK BASE AREA X=8.5 CORROSION REMOVED PER SRM 51-21-01 VII R35.  CABIN EXCEED LIMIT SEAT TRACK FROM STA 6-10 TO STA 6-100 X=8. 50 EXISTING SPLICE REMOVED PER SRM 51-31-01 VII R35.  HFEC C/O ON TRIMMED OFF AREA FOUND NO CRACK EVIDENT.  NEW SEAT TRACK REWORKED PER SRM 51-70 -00 VI R35.  NEW SEAT TRACK INSTALLED PER SRM 51-31-01 VII REV 35.
